MAUDE Adverse Event Report: IRIDEX CORPORATION MICROPULSE P3 DEVICE; MP3 PROBE

IRIDEX CORPORATION MICROPULSE P3 DEVICE; MP3 PROBE
Model Number 15522
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Eye Injury (1845); Eye Burn (2523)
Date of Event 11/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following sections in this report is incompleted due to the limited information of the adverse event that was reported to iridex: section a: patient information.Section e: initial reporter.Iridex is currently investigating the complaint and has reached out to the complainant to gather more information of the reported adverse event.
 
Event or Problem Description
An adverse event was reported to iridex of a patient experiencing conjunctival burns while being treated with the micropulse p3 probe delivery device and the cyclo g6 laser system.It was reported that a probe malfunction caused the conjunctival burns.The user switched to a new probe and was able to complete the procedure without further incident reported.No other additional information was provided to iridex about the adverse event, including the specific device malfunction was not reported.Given the limited information reported to iridex it is currently unknown how device performance may have caused or contributed to the conjunctival burns.Iridex is currently investigating the complaint and has contacted the complainant to gather more information.

Brand Name
MICROPULSE P3 DEVICE
Common Device Name
MP3 PROBE
Manufacturer (Section D)
IRIDEX CORPORATION
1212 terra bella ave
mountain view CA 94043 1824
Manufacturer (Section G)
IRIDEX CORPORATION
1212 terra bella ave
mountain view CA 94043 9149
Manufacturer Contact
nimrta tandan
1212 terra bella ave
mountain view 94043-9149
MDR Report Key19534141
Report Number2939653-2024-00014
Device Sequence Number20917120
Product Code GEX
UDI-Device Identifier00813125015251
UDI-Public00813125015251
Combination Product (Y/N)N
PMA/510(K) Number
: K143154
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number15522
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2023
Initial Report FDA Received Date06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown